MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a dissection occurred during the index procedure.The subject underwent treatment with two ranger paclitaxel-coated pta balloon catheters on (b)(6) 2022 as a part of the elegance clinical trial.The first target lesion was in the left mid popliteal artery extending to left distal popliteal artery with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length 80 mm.The lesion was 100% stenosis and classified as tasc ii d lesion.Prior to the treatment of target lesion, pre-dilation was performed using 4 mm x 150 mm non-boston scientific pta balloon.Treatment of the target lesion was performed by dilation using study device, 5 mm x 120 mm ranger.Post-treatment was performed by the placement of 6 mm x 80 mm non-boston scientific bare metal stent and dilation using 6 mm x 60 mm sterling pta balloon, and the final residual stenosis of the first lesion was noted to be 10 percent.The second target lesion was in the left mid superficial femoral artery with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length 120 mm.The lesion was 70% stenosed and classified as tasc ii b lesion.Treatment of the target lesion was performed by dilation using study device, 6 mm x 150 mm ranger.Post-treatment, the final residual stenosis of the second lesion was noted to be 30 percent.On 30-jun-2022, on the same day during index procedure, a small dissection was noted post dilation with the 5 mm x 120 mm ranger drug coated balloon used on the first lesion.In response to the event, as drug-eluding stent was placed for resolution.
 
Additional Manufacturer Narrative
(b)(6).

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18277405
Report Number2124215-2023-68844
Device Sequence Number6846376
Product Code ONU
UDI-Device Identifier08714729976004
UDI-Public08714729976004
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2024
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number00408H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale